# SDR MALA030201

- Difficulty date: March 9, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 189400002
- Condition: Lack Of Lube
- Location: Brake System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE IS VERY WEAK, LEFT SEEMS OK, CAN'T STOP STRAIGHT.  FROM LOG PAGE MM1 1162583 DISC 13 RT BRAKE SEEMS WEAK NOTED NOISED AND RESISTANCE REOM RT BRAKE PEDAL.  CAPT SIDE FOUND CAPT RT BRAKE PEDAL TO BE MAKING DRY AND GRAVELY SOUND IN WHEEL WELL.  MAINTENANCE REMOVED AND REPLACED RT IB BRAKE CONTROL CABLE PER SF340 AMM 32-42-05-4 P/N 189400-002.  OPS AND TAXI CHECK GOOD.  REF TO CONT CARDS 069629 AND 069630 FOR WORK DETAIL.
